Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 309, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 20, 2020, 7:38 AM EDT for Troup County, Georgia. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2020, 7:38 AM EDT (11:38 UTC)
- Expired
- Apr 21, 2020, 4:43 AM EDT
- In force
- 21 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Troup County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow Jacket Creek at Hammett Road below Hogansville (YJCG1). The gauge peaked at 8.64 ft at Apr 20, 2020, 9:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02338840, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
307 WGUS42 KFFC 201138 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 738 AM EDT Mon Apr 20 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... YellowJacket Creek near Hogansville affecting Troup County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC285-210138- /O.NEW.KFFC.FL.W.0309.200420T1138Z-000000T0000Z/ /YJCG1.1.ER.200420T1118Z.200420T1130Z.000000T0000Z.UU/ 738 AM EDT Mon Apr 20 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The YellowJacket Creek near Hogansville. * From this morning until further notice. * At 7 AM Monday the stage was 8 feet...and rising. * Flood stage is 8 feet. * At 8 feet...Minor flooding begins of the marshy wetlands and woods along the creek upstream and downstream from the stream gage on the Hammett Road bridge. && LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502 $$
5 follow-up statements
370
WGUS82 KFFC 201437
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1037 AM EDT Mon Apr 20 2020
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Whitesburg affecting Carroll...Coweta and
Heard Counties
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
...The Flood Warning continues for the following rivers in Georgia...
YellowJacket Creek near Hogansville affecting Troup County
GAC045-077-149-210437-
/O.EXT.KFFC.FL.W.0299.200421T0600Z-200421T1200Z/
/WHTG1.1.ER.200421T0600Z.200421T0600Z.200421T0600Z.NO/
1037 AM EDT Mon Apr 20 2020
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Chattahoochee River near Whitesburg.
* From after midnight tomorrow until Tuesday morning.
* At 10 AM Monday the stage was 13.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by after midnight Tuesday and
crest near that point. The river should fall back below flood stage
shortly after.
* At 17 feet, flood Stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 27 or Georgia Highway 16. Flood waters
reach the top of the boat ramp at Riverside Park next to the
bridge. The playground at a day use area on the west side of the
Chattahoochee Bend State Park will begin to flood.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
GAC285-210437-
/O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200420T1330Z.000000T0000Z.UU/
1037 AM EDT Mon Apr 20 2020
The Flood Warning continues for
The YellowJacket Creek near Hogansville.
* Until further notice.
* At 9 AM Monday the stage was 8.2 feet and slowly rising.
* Minor flooding is occurring.
* Flood stage is 8 feet.
* At 8 feet, minor flooding begins of the marshy wetlands and
woods along the creek upstream and downstream from the stream gage
on the Hammett Road bridge.
&&
LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502
$$
ALC081-113-GAC053-215-210437-
/O.EXT.KFFC.FL.W.0300.000000T0000Z-200422T1103Z/
/CBUG1.1.ER.200420T0157Z.200421T0000Z.200422T0503Z.NO/
1037 AM EDT Mon Apr 20 2020
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* Until Wednesday morning.
* At 10 AM Monday the stage was 32.2 feet and near steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 27 feet.
* The river will continue rising to near 33.3 feet by Monday evening.
The river will fall below flood stage early Wednesday morning.
* At 32 feet, minor flooding continues to expand along the river
upstream and downstream from the gage on the 14th Street bridge.
Large portions of the River Walk in Columbus will be completely
covered with flowing water up to 5 feet deep. Flood waters reach
the maintenance doors underneath the Columbus Convention and Trade
Center. The Phenix City Amphitheater in Alabama will be flooded up
to 4 feet deep. Portions of the River Walk in Phenix City will be
under two feet of water.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$926
WGUS82 KFFC 202030
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
430 PM EDT Mon Apr 20 2020
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
...The Flood Warning continues for the following rivers in Georgia...
YellowJacket Creek near Hogansville affecting Troup County
GAC285-211030-
/O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200420T1930Z.000000T0000Z.UU/
430 PM EDT Mon Apr 20 2020
The Flood Warning continues for
The Yellow Jacket Creek near Hogansville.
* Until further notice.
* At 3 PM Monday the stage was 8.3 feet...and steady.
* Minor flooding is occurring and.
* Flood stage is 8 feet.
* At 8 feet...Minor flooding begins of the marshy wetlands and
woods along the creek upstream and downstream from the stream gage
on the Hammett Road bridge.
&&
LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502
$$
ALC081-113-GAC053-215-211029-
/O.EXT.KFFC.FL.W.0300.000000T0000Z-200421T1323Z/
/CBUG1.1.ER.200420T0157Z.200420T1200Z.200421T0723Z.NO/
430 PM EDT Mon Apr 20 2020
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* Until Tuesday morning.
* At 4 PM Monday the stage was 30.6 feet...and falling.
* Minor flooding is occurring and is forecast to continue
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by early
tomorrow.
* At 31 feet...Minor flooding continues along the river upstream
and downstream from the gage on the 14th Street bridge. Large
portions of the River Walk in Columbus will be completely covered
with flowing water up to 4 feet deep. Flood waters approach the
maintenance doors underneath the Columbus Convention and Trade
Center. The Phenix City Amphitheater in Alabama will be flooded up
to 3 feet deep. Portions of the River Walk in Phenix City will be
under one foot of water and will be closed to the public.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$282
WGUS82 KFFC 210207
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1007 PM EDT Mon Apr 20 2020
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
YellowJacket Creek near Hogansville affecting Troup County
GAC285-211606-
/O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.200420T1118Z.200421T0115Z.000000T0000Z.UU/
1007 PM EDT Mon Apr 20 2020
The Flood Warning continues for
The YellowJacket Creek near Hogansville.
* Until further notice.
* At 930 PM Monday the stage was 8.6 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 8 feet.
* At 8 feet, minor flooding occurs in the marshy wetlands and woods
along the creek upstream and downstream from the stream gage on the
Hammett Road bridge.
&&
LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502
$$
ALC081-113-GAC053-215-211145-
/O.EXT.KFFC.FL.W.0300.000000T0000Z-200421T1145Z/
/CBUG1.1.ER.200420T0157Z.200420T1200Z.200421T0545Z.NO/
1007 PM EDT Mon Apr 20 2020
...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
The Chattahoochee River near Columbus.
* Until Tuesday morning.
* At 945 PM Monday the stage was 28.6 feet, and steady.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 27 feet.
* The river will begin to fall, dropping below flood stage Tuesday
morning.
* At 28 feet, minor flooding continues along the river upstream and
downstream from the gage on the 14th Street bridge. Portions of the
River Walk in Columbus will be flooded around one foot deep and
closed to the public. Portions of the Phenix City Amphitheater on
the Alabama side will be flooded.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$286 WGUS82 KFFC 210725 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 325 AM EDT Tue Apr 21 2020 ...The Flood Warning continues for the following rivers in Georgia... YellowJacket Creek near Hogansville affecting Troup County GAC285-212125- /O.CON.KFFC.FL.W.0309.000000T0000Z-000000T0000Z/ /YJCG1.1.ER.200420T1118Z.200421T0115Z.000000T0000Z.UU/ 325 AM EDT Tue Apr 21 2020 The Flood Warning continues for The YellowJacket Creek near Hogansville. * Until further notice. * At 230 AM Tuesday the stage was 8.2 feet...and falling. * Minor flooding is occurring. * Flood stage is 8.0 feet. * At 8.0 feet...Minor flooding begins of the marshy wetlands and woods along the creek upstream and downstream from the stream gage on the Hammett Road bridge. && LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502 $$
704 WGUS82 KFFC 210843 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 443 AM EDT Tue Apr 21 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... YellowJacket Creek near Hogansville affecting Troup County GAC285-210913- /O.CAN.KFFC.FL.W.0309.000000T0000Z-200421T0843Z/ /YJCG1.1.ER.200420T1118Z.200421T0115Z.200421T0752Z.UU/ 443 AM EDT Tue Apr 21 2020 The Flood Warning is cancelled for The YellowJacket Creek near Hogansville. * This takes effect immediately. * At 430 AM Tuesday the stage was 7.9 feet...falling. * Flood stage is 8.0 feet. * The creek will continue to fall. && LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 20, 4:29 AM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 20, 4:29 AM EDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 429 AM EDT Mon Apr 20 2020 .SHORT TERM /Today through Tuesday/... An area of convection with mainly showers and an isolated thunderstorm will continue to exit the area through the early morning hours as the upper level short wave moves across north Georgia this morning and into the Carolinas by early this afternoon. The surface low currently located just east of the Atlanta metropolitan area will continue to move to the east northeast, with the associated surface front exiting the area by noon. Weak showers associated with the upper level short wave will diminish across the area by late morning. The short term models are in good agreement through tomorrow. Skies will quickly scatter out this morning with few to scattered clouds expected across north Georgia between 10-11 am and central Georgia by 4 pm. Winds will increase to near 10mph this afternoon with isolated gusts near 20mph not out of the question. Surface high pressure builds into the forecast area from the north by tomorrow, with models showing the pressure gradient tightening. Expect gusty winds across much of north and east Georgia throughout the day tomorrow with wind speeds near 15 mph and gust in the lower 20s. Temperatures will rebound to near normal through the period. Atwell .LONG TERM /Tuesday Night through Sunday/... Temperatures and dewpoints will begin to rebound on Wednesday as northwest flow transitions to southwesterly by Thursday out ahead of what appears to be a potent low pressure system emerging from the Southwest. Models have begin to come into better agreement on a track that takes the center of the low through the Tennessee river valley. There is uncertainty still regarding the evolution of the system, as the Euro bring in widespread rain keeping the instability moderate while the GFS initiates convection with some impressive instability values and a subsequent QLCS capable of producing widespread severe weather. Friday we go zonal, west winds giving us a clear nice day before another low moves through the Ohio river valley through the weekend. Subsequent SW flow will result in an increased chance for pops throughout the weekend, although QPF values now average less than half an inch. Models here disagree on the speed of this system. The GFS pushes the low into New England by Sunday resulting in some substantial NW flow with crashing temps and dewpoints, while the Euro keeps the flow more zonal and holds on to seasonal conditions. Given the substantial difference for the weekend, kept chance pops until a solution resolves itself. Vaughn/Atwell && .FIRE WEATHER... Temps and dewpoints will fall post storm system as NW flow is established in the area, but given the substantial amount of rain, min RH's bottoming out on Wednesday around 30 to 35 and NW winds at 5 to 10 mph across most of the area we are not expecting dangerous fire conditions are expected at this time. && .PREV DISCUSSION... /Issued 150 AM EDT Mon Apr 20 2020/ AVIATION... 06Z Update... IFR/LIFR conditions expected through 12-14Z with improvements to VFR after 16Z. Winds will shift from the south and southwest to northwest after 12Z increasing to near 10kts throughout the afternoon with isolated low end gusts near 20kts. Area of showers and thunderstorms will push through the TAF sites, exiting between 11-14Z. //ATL Confidence... 06Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 73 51 75 45 / 40 0 5 0 Atlanta 70 52 73 46 / 30 0 5 0 Blairsville 66 46 67 38 / 40 5 10 0 Cartersville 71 48 74 43 / 30 0 5 0 Columbus 75 54 79 50 / 20 0 5 0 Gainesville 71 51 72 44 / 40 0 5 0 Macon 75 51 78 48 / 40 0 5 0 Rome 72 48 74 43 / 30 0 5 0 Peachtree City 72 50 75 45 / 30 0 5 0 Vidalia 75 56 80 53 / 70 5 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT this morning for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford... Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hancock...Haralson...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Atwell LONG TERM....Vaughn AVIATION...Atwell
Hazardous weather outlook, Apr 20, 4:30 AM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 430 AM EDT Mon Apr 20 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 430 AM EDT Mon Apr 20 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... A round of potentially strong to severe thunderstorms is expected across north and central Georgia on Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Apr 20, 2:58 AM EDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 AM EDT Mon Apr 20 2020
GAZ097-098-108>112-200730-
Wheeler GA-Telfair GA-Treutlen GA-Wilcox GA-Montgomery GA-Laurens GA-
Dodge GA-
258 AM EDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR...TREUTLEN...
SOUTHEASTERN WILCOX...MONTGOMERY...SOUTHEASTERN LAURENS AND SOUTHERN
DODGE COUNTIES UNTIL 330 AM EDT...
At 257 AM EDT...a line of strong thunderstorms was along a line
extending from near Minter to near Owensboro...and moving east at 50
mph.
HAZARD...40 mph wind, heavy rain, and elevated risk of downed
trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Soperton, Abbeville, Alamo, Mount Vernon, Vidalia, Helena,
Lumber City, Glenwood, Milan, Ailey, Rhine, Scotland, Chauncey,
Higgston, Jacksonville, Tarrytown, Towns, Horse Creek Wma and
Lothair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
3185 8345 3250 8278 3251 8265 3250 8250
3244 8238 3220 8244 3196 8269 3192 8265
3192 8268 3186 8278 3178 8286
TIME...MOT...LOC 0657Z 267DEG 45KT 3246 8275 3185 8338
WIND...40MPHLocal storm report, Apr 20, 3:37 AM EDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM FLASH FLOOD 2 NNW VIDALIA 32.25N 82.43W
04/20/2020 TOOMBS GA EMERGENCY MNGR
THOMPSON POND OVERFLOWED ONTO THOMPSON POND RD NEAR THE
TOOMBS-MONTGOMERY COUNTY LINE. THIS PORTION OF THE ROAD
HAS BEEN CLOSED OFF.
&&
EVENT NUMBER FFC2000598
KMMLocal storm report, Apr 20, 4:20 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 1 SW HAWKINSVILLE 32.27N 83.48W
04/19/2020 PULASKI GA PUBLIC
ROOF DAMAGE, SHED DESTROYED, AND THREE TREES DOWNED OFF
OF PINELEVEL DR IN HAWKINSVILLE. A WHIRRING SOUND WAS
ALSO REPORTED.
&&
EVENT NUMBER FFC2000599
KMMLocal storm report, Apr 20, 5:26 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLASH FLOOD 3 N UPATOI 32.59N 84.74W
04/19/2020 HARRIS GA PUBLIC
ROADS IN THE AREA OF BOYD BRANCH DR WERE FLOODED FROM
OVERFILLED DITCHES. YARDS WERE ALSO FLOODED. RAINFALL
TOTAL FOR THE DAY AS OF 0916 PM WAS 5.43 INCHES.
&&
EVENT NUMBER FFC2000600
KMMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:14 PM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson | 10 hr |
| Apr 19, 8:49 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 26 min |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 30 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 53 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 13 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 46 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 21 days |
| Apr 19, 9:03 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 40 hr |
| Apr 19, 9:03 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 56 hr |
| Apr 19, 9:05 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 19 hr |
| Apr 19, 9:05 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 54 hr |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 15 hr |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 21 days |
| Apr 19, 9:15 PM EDT | Special Weather Statement | FFC | Marion, Schley | 30 min |
| Apr 19, 9:17 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 21 days |
| Apr 19, 9:31 PM EDT | River Flood Warning | FFC | Dooly | 28 hr |
| Apr 19, 9:37 PM EDT | River Flood Warning | FFC | Pulaski | 48 hr |
| Apr 19, 9:42 PM EDT | River Flood Warning | FFC | Jones | 25 hr |
| Apr 19, 9:44 PM EDT | Special Weather Statement | FFC | Macon, Schley | 31 min |
| Apr 19, 9:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 38 min |
| Apr 19, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 49 min |
| Apr 19, 10:49 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Apr 20, 12:11 AM EDT | Flash Flood Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 6 hr |
| Apr 20, 12:51 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 39 min |
| Apr 20, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Apr 20, 1:30 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 60 min |
| Apr 20, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 49 min |
| Apr 20, 2:58 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 32 min |
| Apr 20, 7:44 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.